Makoto MAEJIMA





Professor Emeritus,
Keio University



Vita:



Research Interests:

Levy process, infinitely divisible distribution, selfsimilar process, long-range dependence


Preprints:
Recent Publications:
  1. (with Anita Behme and Alexander Lindner)
    On the range of exponential functionals of Levy processes, Seminaire de Probabilites XLVIII, 267-303, Lecture Notes in Mathematics 2168, Springer (2016).

  2. Classes of infinitely divisible distributions and examples, Levy Matters V, 1-65, Lecture Notes in Mathematics 2149, Springer (2015).

  3. (with Jan Rosinski and Yohei Ueda)
    Stochastic integral and series repressentations for strictly stable distributions, Journal of Theoretical Probability Vol.28 (2015), 989-1006.

  4. (with Taisuke Takamune and Yohei Ueda)
    The dichotomy of recurrence and transience of semi-Levy processes, Journal of Theoretical Probability Vol.27 (2014), 982-996.

  5. (with Victor Perez-Abreu and Ken-iti Sato)
    Levy measures involving a generalized form of fractional integrals, Probabilty and Mathematical Statistics Vol.33 (2013), 45-63.

  6. (with Ciprian A. Tudor)
    On the distribution of the Rosenblatt process, Statistics and Probability Letters Vol.83 (2013), 1490-1495.

  7. (with Yohei Ueda)
    Examples of alpha-selfdecomposable distributions, Statistics and Probability Letters Vol.83 (2013), 286-291.

  8. (with Anita Behme, Muneya Matsui and Noriyoshi Sakuma)
    Distributions of exponential integrals of independent increment processes related to generalized gamma convolutions, Bernoulli Vol.18 (2012), 1172-1187.

  9. (with Ciprian A. Tudor)
    Selfsimilar processes with stationary increments in the second Wiener chaos, Probabilty and Mathematical Statistics Vol.32 (2012), 167-186.

  10. (with Yohei Ueda)
    alpha-selfdecomposable distributions, mild Ornstein-Uhlenbeck type processes and quasi-selfsimilar additive processes, Seminaires et Congres Vol.28 (2012), 45-64.

  11. (with Victor Perez-Abreu and Ken-iti Sato)
    A class of multivariate infinitely divisible distributions related to arcsine density, Bernoulli Vol.18 (2012), 476-495.

  12. (with Yohei Ueda)
    Nested subclasses of the class of alpha-selfdecomposable distributions, Tokyo Journal of Mathematics Vol.34 (2011), 383-406.

  13. (with Serge Cohen)
    Selfdecomposability of moving average fractional Levy processes, Statistics and Probability Letters Vol.81 (2011), 1664-1669.

  14. (with Takahiro Aoyama and Yohei Ueda)
    Several forms of stochastic integral representations of gamma random variables and related topics, Probability and Mathematical Statistics Vol. 31 (2011), 99-118.

  15. (with Muneya Matsui and Mayo Suzuki)
    Classes of infinitely divisible distributions on R^d related to the class of selfdecomposable distributions, Tokyo Journal of Mathematics Vol. 33 (2010), 453-486.

  16. (with Yohei Ueda)
    A note on a bivariate gamma distribution, Statistics and Probability Letters Vol. 80 (2010), 1991-1994.

  17. (with Yohei Ueda)
    alpha-selfdecomposable distributions and related Ornstein-Uhlenbeck type processes, Stochastic Processes and their Applications Vol. 120 (2010), 2363-2389.

  18. (with Ken Ichifuji and Yohei Ueda)
    Fixed points of mappings of infinitely divisible distributions on R^d,
    Statistics and Probability Letters Vol. 80 (2010), 1320-1328.

  19. (with Takahiro Aoyama and Alexander Lindner)
    A new family of mappings of infinitely divisible distributions related to the Goldie-Steutel-Bondesson class,
    Electronic Journal of Probability Vol. 15 (2010), 1119-1142.

  20. (with Yohei Ueda)
    Compositions of mappings of infinitely divisible distributions with applications to finding the limits of some nested subclasses,
    Electronic Communications in Probability Vol. 15 (2010), 227-239.

  21. (with Yohei Ueda)
    Stochastic integral characterizations of semi-selfdecomposable distributions and related Ornstein-Uhlenbeck type processess,
    Communications on Stochastic Analysis Vol. 3 (2009), 349-367.

  22. (with Genta Nakahara)
    A note on new classes of infinitely divisible distributions on R^d,
    Electronic Communications in Probability Vol. 14 (2009), 358-371.

  23. (with Ken-iti Sato)
    The limits of nested subclasses of several classes of infinitely divisible distributions are identical with the closure of the class of stable distributions,
    Probability Theory and Related Fields Vol. 145 (2009), 119-142.

  24. (with Ciprian A. Tudor)
    Limits of bifractional Brownian noises,
    Communications on Stochastic Analysis Vol. 2 (2008), 369-383.

  25. (with Sakurako Suzuki)
    Limit theorems for weighted sums of infinite variance random variables attracted to integrals of linear fractional stable motions,
    Tokyo Journal of Mathematics Vol. 31 (2008), 259-271.

  26. (with Ole E. Barndorff-Nielsen)
    Semigroups of Upsilon transformations,
    Stochastic Processes and their Applications Vol. 118 (2008), 2334-2343.

  27. (with Takahiro Aoyama and Jan Rosinski)
    A subclass of type G selfdecomposable distributions on R^d,
    Journal of Theoretical Probability Vol. 21 (2008), 14-34.

  28. (with Riddhi Shah)
    Operator-semistable, operator semi-selfdecomposable probability measures and related nested classes on p-adic vector spaces,
    Monatschefte fur Mathematik Vol. 151 (2007), 293-318.

  29. (with Ciprian A. Tudor)
    Wiener integrals with respect to the Hermite process and a non-central limit theorem,
    Stochastic Analysis and Applications Vol. 25 (2007), 1043-1056.

  30. Subclasses of Goldie-Steutel-Bondesson class of infinitely divisible distributions on R^d by Upsilon-mapping,
    ALEA (Latin American Journal of Probability and Mathematical Statistics) Vol. 3 (2007), 55-66.

  31. (with Manabu Miura)
    A characterization of subclasses of semi-selfdecomposable distributions by stochastic integral representations,
    Statistics and Probability Letters Vol. 77 (2007), 838-842.

  32. (with Takahiro Aoyama)
    Characterizations of subclasses of type G distributions on R^d by stochastic integral representations,
    Bernoulli Vol. 13 (2007), 148-160.

  33. (with Victor Perez-Abreu)
    A class of random matrices with infinitely divisible determinants,
    Statistics and Probability Letters Vol. 77 (2007), 166-168.

  34. (with Hitoshi Kondo and Ken-iti Sato)
    Some properties of exponential integrals of Levy processes and examples,
    Electronic Communications in Probability Vol. 11 (2006), 291-303.

  35. (with Riddhi Shah)
    Moments and projections of semistable probability measures on p-adic vector spaces,
    Journal of Theoretical Probability Vol. 19 (2006), 447-456.

  36. (with Ole E. Barndorff-Nielsen and Ken-iti Sato)
    Infinite divisibility for stochastic processes and time change,
    Journal of Theoretical Probability Vol. 19 (2006), 411-446.

  37. (with Ole E. Barndorff-Nielsen and Ken-iti Sato)
    Some classes of infinitely divisible distributions admiting stochastic integral representations,
    Bernoulli Vol. 12, No. 1 (2006), 1-33.

  38. (with Yohei Niiyama)
    The generalized Langevin equation and an example of type G distributions,
    The Institute of Statistical Mathematics Cooperative Reserch Report No. 175 (2005), 126-129.

  39. (with Ken-iti Sato)
    Semi-Levy processes, semi-selfsimilar processes, and semi-stationary Ornstein-Uhlenbeck processes,
    Journal of Mathematics of Kyoto University Vol. 43 (2003), 609-639.

  40. (with Kenji Yamamoto)
    Long-memory stable Ornstein-Uhlenbeck processes,
    Electronic Journal of Probability Vol. 8 (2003) paper no. 19, 1-18.

  41. (with Patrick Cheridito and Hideyuki Kawaguchi)
    Fractional Ornstein-Uhlenbeck processes,
    Electronic Journal of Probability Vol. 8 (2003) paper no. 3, 1-14.

  42. Limit theorems for infinite variance sequences,,
    in "Long-Range Dependence" (2002), 157-164.


Other publications: See Publications: